MAUDE Adverse Event Report: AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE PURP 5FR 60CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED)

AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE PURP 5FR 60CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED)
Model Number PFTM5.0P-NC
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced a stomach perforation.Additional information received 25-oct-2021 stated the og (oral gastric) was initially placed on (b)(6) 2021 at 01:59am.The bedside rn (registered nurse) charted the abdomen was pink and distended, on (b)(6) 2021 at 04:00am the nnp (neonatal nurse practioner) was notified.A cxr (chest x-ray) including abdomen was performed on (b)(6) 2021 at 05:30am which showed pneumoperitoneum and the distal tip of the og tube was extending beyond the gastric bubble.A "vygon tube" was placed, the patient was to be npo (no feedings after 03:00am) and zosyn medication was started on (b)(6) 2021 at 06:00am.The patient was transported to a children's medical center for surgical management on (b)(6) 2021 at 09:10am.The patient's current status was unknown as of 25-oct-2021.No additional information has been provided on the status on the patient.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 12-nov-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).

Brand Name
ENFIT PU FEEDING TUBE PURP 5FR 60CM
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO, LTD
no. 788, mozhi north road
tourism resort, dongqian lake
ningbo, zhejiang 31512 1
CH   315121
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12828875
Report Number3011270181-2021-00055
Device Sequence Number1521128
Product Code FPD
UDI-Device Identifier00350770001760
UDI-Public00350770001760
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPFTM5.0P-NC
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VYGON TUBE; ZOSYN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age4 DA
Patient SexFemale